# SDR DALA2022110407143

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737
- Aircraft serial: 31930
- Aircraft time: 28,358 hours, 10,840 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Damaged
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3819 -ATO/BRK- DUE TO AIRCRAFT PULLED LEFT ON TAKE-OFF. CORRECTIVE ACTION: NLG STEERING OPS CHECKS GOOD. FOUND #2 BRAKE DAMAGE. REPLACED #2 BRAKE AND WHEEL ASSEMBLY. AIRCRAFT RETURNED TO SERVICE.
